# SDR UALA2011062703160

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 74,071 hours, 21,380 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AND AFT LT OFF WING EMERGENCY EXIT EXTERIOR LIGHTS INOPERATIVE.  REPLACED LAMP, OPS GOOD.
